File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Some generalized Opial-type inequalities

TitleSome generalized Opial-type inequalities
Authors
Issue Date1991
PublisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jmaa
Citation
Journal Of Mathematical Analysis And Applications, 1991, v. 162 n. 2, p. 317-321 How to Cite?
AbstractIn this paper some new Opial-type integral inequalities of many functions in many variables are established. These generalize the existing ones which have a wide range of applications in the study of differential and integral equations. © 1991.
Persistent Identifierhttp://hdl.handle.net/10722/75429
ISSN
2015 Impact Factor: 1.014
2015 SCImago Journal Rankings: 1.161
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_HK
dc.date.accessioned2010-09-06T07:11:02Z-
dc.date.available2010-09-06T07:11:02Z-
dc.date.issued1991en_HK
dc.identifier.citationJournal Of Mathematical Analysis And Applications, 1991, v. 162 n. 2, p. 317-321en_HK
dc.identifier.issn0022-247Xen_HK
dc.identifier.urihttp://hdl.handle.net/10722/75429-
dc.description.abstractIn this paper some new Opial-type integral inequalities of many functions in many variables are established. These generalize the existing ones which have a wide range of applications in the study of differential and integral equations. © 1991.en_HK
dc.languageengen_HK
dc.publisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jmaaen_HK
dc.relation.ispartofJournal of Mathematical Analysis and Applicationsen_HK
dc.titleSome generalized Opial-type inequalitiesen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0022-247X&volume=162&spage=317&epage=321&date=1991&atitle=Some+generalized+Opial-type+inequalitiesen_HK
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/0022-247X(91)90152-P-
dc.identifier.scopuseid_2-s2.0-38149143237en_HK
dc.identifier.hkuros34620en_HK
dc.identifier.volume162en_HK
dc.identifier.issue2en_HK
dc.identifier.spage317en_HK
dc.identifier.epage321en_HK
dc.identifier.isiWOS:A1991GU67400002-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridCheung, WS=7202743118en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats